# SDR SIMA201028701

- Difficulty date: October 11, 2010
- Submitted: October 14, 2010
- Operation: Air carrier
- Aircraft: N524AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10154
- Aircraft time: 19,397 hours, 14,520 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC6703475701
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND THE LEFT PORTION OF FRAME 280 BEAM TO BE CORRODED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE LEFT 280 BEAM IAW CRJ 700 SRM 51-42-06 AND 51-42-21 AND AE EO CR-53MR-134R1.  THE AIRCRAFT WAS RETURNED TO SERVICE.
